# SDR FDEA201603220978

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA83901
- Condition: Damaged
- Location: Bs 1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO TRACK CROWN DAMAGED, AT LT BS 1009, X 27.5.  REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
